MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -6; CER BIOLOXD OPT TYPE 1 TPR SLV

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -6; CER BIOLOXD OPT TYPE 1 TPR SLV
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Associated products: medical product: act artic e1 hip brg 28x40mm; catalog no.: ep-200146; lot no.: 783390.Medical product: m2a-magnum pf cup 46odx40id; catalog no.: us157846; lot no.: 030360.Multiple mdr reports were filed for this event, please see associated report: 3002806535-2021-00442.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Item not returned.
 
Event or Problem Description
The e1 active articulation bearing of the g7 dual mobility implanted on (b)(6) 2017 has dislodged from the aetabular cup.The patient was suspected of having ipd when he underwent manual reduction due to the head being removed from the e1aa bearing.It was confirmed that the bearing had come off the cup during the revision surgery.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: product has not been returned for evaluation, and x-rays or medical notes have not been provided.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.A review of complaint history was assessed for three years prior to the notification date and identified 10 similar complaints for item 650-1055.There were no additional complaints against the lot 2898728.A review of complaint history was assessed for three years prior to the notification date and identified 2 similar complaints for item 650-1064.There were no additional complaints against the lot 2900788.These devices are used for treatment.The implants used have been confirmed to be compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the devices when they left zimmer biomet is conforming to specification.The root cause of the reported event cannot be determined with the information provided.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00442-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
CER OPTION TYPE 1 TPR SLEVE -6
Common Device Name
CER BIOLOXD OPT TYPE 1 TPR SLV
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12613513
Report Number3002806535-2021-00443
Device Sequence Number14320928
Product Code OQG
UDI-Device Identifier00887868271465
UDI-Public00887868271465
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1064
Device Lot Number2900788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown